... taking this?
If you are having problems such as swelling and tingly feet that I believe would not be so bad, however you mentioned swelling lips and that is scaring me because when your lips swell up, that usually indicates an allergy to that medication and the swelling can move from your lips to your throat very quickly and cause respiratory distress and possible death. Seriously, not trying to scare you, but you need to get to an Urgent Care or quite possibly the Emergency Room of the cloasest hospital. Sounds like you are definitely allergic to this medication and need to be switched to something different as soon as possible. Good Luck!!
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can I overcome the side effects of amlodopine like swelling of the hands, feet, or ankles where?
Updated 30 Mar 2011 • 1 answer
Updated 25 Jul 2012 • 1 answer
Updated 13 Jun 2017 • 3 answers
My friend is an alcoholic and her hands, feet , and face are swelling. Does she need to see the doc?
Updated 13 Apr 2017 • 2 answers
Updated 3 Jul 2018 • 2 answers